# SDR SWAA2022020790189

- Difficulty date: July 1, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737
- Aircraft serial: 32542
- Aircraft time: 46,041 hours, 27,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO COMPARTMENT FLOOR STRUCTURE BS 727 THRU BS 807 LT 'Z' CHANNEL SEVERAL SPOTS OF CORROSION AROUND SCREW HOLES. ; / [01] REMOVED CORROSION AT L/H Z CHANNEL AS PER REF SRM -51-10-02-0G-0 [04] MEASURES: AFT SECTION FROM STA 727E TO STA 807. ORIGINAL THICKNESS .040'; MATERIAL LOST .010'; MATERIAL REMAINING .030'. FOUND OUT OF LIMITS. FWD SECTION FROM STA 727 TO STA 727E. ORIGINAL THICKNESS .040' MATERIAL LOST .001'; MATERIAL REMAINING .039'. FOUND WITHIN LIMITS AS PER SRM 53-00-53-1A-2.; [05] VERIFIED 4. OK TO TREAT AND PRIME; [06] APPLIED TREAT AND PRIMER AT REWORKED AREA AS PER REFERENCE B737-700 AMM 51-21-41-370-801 AND AMM 51-21-72-370-804; [07] VERIFIED TREAT AND PRIMER AT FWD SECTION OF L/H ' Z' CHANNEL; [08] FABRICATED AFT CARGO L/H 'Z' CHANNEL AFT SECTION FROM 727E TO STA 847 AS PER REF B737-700 SRM 51-40-05-0G-0 AND DWG # 146A7502. [10] APPLIED TREAT AND PRIMER AT FABRICATED AFT CARGO L/H 'Z' CHANNEL AFT SECTION FROM 727E TO STA 847 AS PER REF B737-700 AMM 51-21-41-370-81 AND AMM 51-21-72-370-804; [11] REMOVED CORROSION AT AFT CARGO FLOOR STRUCTURE STA 727 THRU STA 807 'Z' CHANNEL . FOUND OUT OF LIMITS THE AFT SECTION FROM STA 727E TO STA 847.  FABRICATED AFT SECTION AS PER REF B737-700 SRM 51-40-05-0G-0 AND DWG # 146A7502; [12] VERIFIED FABRICATION OF AFT SECTION Z CHANNEL.
